Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 54, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On spaces in which two points determine a geodesic
Herbert Busemann.
Trans. Amer. Math. Soc. 54 (1943), 171-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0009860
Spectral theory. I. Convergence to projections
Nelson Dunford.
Trans. Amer. Math. Soc. 54 (1943), 185-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0008642
Sets of uniqueness and sets of multiplicity
R. Salem.
Trans. Amer. Math. Soc. 54 (1943), 218-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0008428
Projective planes
Marshall Hall.
Trans. Amer. Math. Soc. 54 (1943), 229-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0008892
On the oscillation of differential transforms. III. Oscillations of the derivative of a function
A. C. Schaeffer.
Trans. Amer. Math. Soc. 54 (1943), 278-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0008435
On homological situation properties of complexes and closed sets
Paul Alexandroff.
Trans. Amer. Math. Soc. 54 (1943), 286-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0008700
Independent integral bases and a characterization of regular surfaces
H. T. Muhly.
Trans. Amer. Math. Soc. 54 (1943), 340-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0008914